ClinVar Miner

Submissions for variant NM_004453.4(ETFDH):c.1448C>T (p.Pro483Leu) (rs377656387)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 3
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000634896 SCV000756264 pathogenic Multiple acyl-CoA dehydrogenase deficiency 2019-10-09 criteria provided, single submitter clinical testing This sequence change replaces proline with leucine at codon 483 of the ETFDH protein (p.Pro483Leu). The proline residue is highly conserved and there is a moderate physicochemical difference between proline and leucine. This variant is present in population databases (rs377656387, ExAC 0.006%). This variant has been reported in several individuals affected with riboflavin-responsive multiple acyl-CoA dehydrogenase deficiency, both as compound heterozygous and as homozygous (PMID: 17412732, 17584774, 24190796, Invitae). ClinVar contains an entry for this variant (Variation ID: 31602). Experimental studies have shown that this missense variant decreases protein stability and activity in cultured cells (PMID: 17584774, 22611163). For these reasons, this variant has been classified as Pathogenic.
Centogene AG - the Rare Disease Company RCV001250164 SCV001424408 pathogenic Acyl-CoA dehydrogenase deficiency, glutaric acidemia type II criteria provided, single submitter clinical testing
OMIM RCV000024306 SCV000045597 pathogenic Glutaric acidemia iic, late-onset 2007-08-01 no assertion criteria provided literature only

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.